| Model Number |
20 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to physio-control for evaluation.Physio informed the customer that the device is no longer supported by physio-control, no repairs or repair parts are available for it, and it should be removed from service.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device is unexpectedly resetting itself during testing.As a result, defibrillation therapy may be delayed or unavailable, if needed.There was no report of patient use associated with the reported event.